Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Swollen forehead and eyes, took Deloday for swelling. Had sun burn on forehead. Remedies ?

My mother and I are on holiday and her forehead and eyes have swollen. The doctor in Turkey gave her Deloday to reduce swelling . She has taken 2 tablets (1 daily) for the last 2 days. She has been sitting in the sun for 3 consecutive days. She burnt her head slightly but is also using a face sunblock. Could it possibly be a combination of all these things that has caused it? She is no longer sitting in the sun. She has now taken to sitting in the aircon room with I ve on the affected area. Can you please kindly advise if there are other remedies to help in with the process.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  538
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response
It appears that your mother has developed sunburns over forehead region leading to reactionary swelling over these areas. As eyelid skin is loose hence swelling is more prominent in eyelids. Most of sunburns are superficial and tend to heal within 3 to 5 days.
Deloday is non sedative anti allergic medicine which will help in relieving the itching and stinging feeling associated with sun allergy part of sun damage to sensitive skin. Also when any burn heals it gives itchy sensation in the healed areas for few days to weeks depending upon the severity of depth of burn. So continue its use for few days.
An emmolient cream massage of sun damage area for few weeks will help relieve symtoms of pain, itching and dryness in the affected region.
Of course avoidance to sun exposure and sun block cream use whenever it is must to go out in scorcing sun is a point of common sense as repeated sun burns can cause serious damage to the skin.
Dr.Rajesh Kaushash
M.S.,M.Ch(Plastic Surgery) FRCSI
Consultant Cosmetic and Plastic Surgeon
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor